The Mathematical Institute, University of Oxford, Eprints Archive

Items where Subject is "O - Z > Partial differential equations"

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Creators | Item Type
Number of items at this level: 127.

Article

Addison, J. A. and Howison, S. D. and King, J. R. (2005) Ray methods for Free Boundary Problems. Quarterly of Applied Mathematics . (In Press)

Addison, J. A. and Howison, S. D. and King, J. R. (2006) Ray methods for free boundary problems. Quarterly of Applied Mathematics, 64 . pp. 41-59.

Baker, Ruth E. and Yates, C. A. and Erban, R. (2010) From Microscopic to Macroscopic Descriptions of Cell Migration on Growing Domains. Bulletin of Mathematical Biology . ISSN 0092-8240 (In Press)

Bakstein, David and Howison, Sam (2003) A non-arbitrage liquidity model with observable parameters for derivatives. Mathematical Finance . (Submitted)

Ball, J. M. (1997) Continuity Properties and Global Attractors of Generalized Semiflows and the Navier-Stokes Equations. Journal of Nonlinear Science, 7 (5). pp. 475-502. ISSN 0938-8974 (Paper) 1432-1467 (Online)

Ball, J. M. and Kirchheim, Bernd and Kristensen, Jan (2000) Regularity of quasiconvex envelopes. Calculus of Variations and Partial Differential Equations, 11 (4). pp. 333-359. ISSN 0944-2669 (Paper) 1432-0835 (Online)

Ball, J. M. and Taheri, Ali and Winter, M. (2002) Local Minimizers in micromagnetics and related problems. Calculus of Variations and Partial Differential Equations, 14 (1). pp. 1-27. ISSN ISSN: 0944-2669 (Paper) 1432-0835 (Online)

Berestycki, H. and Bonnet, A. and Chapman, S. J. (1994) A semi-elliptic system arising in the theory of superconductivity. Comm. Appl. Nonlin. Anal., 1 (3). pp. 1-21.

Bergstrom, T. and Cowley, S. and Fowler, A. C. and Seward, P. E. (1989) Segregation of carbon paste in a smelting electrode. IMA J. Appl. Math., 43 . pp. 83-99.

Breward, C. J. W. and Byrne, H. M. and Lewis, C. E. (2002) The role of cell-cell interactions in a two-phase model for avascular tumour growth. Journal of Mathematical Biology, 45 (2). pp. 125-152.

Carpio, Ana and Chapman, S. J. and Velazquez, J. L. L. (2001) Pile-up solutions for some systems of conservation laws modelling dislocation interaction in crystals. SIAM Journal on Applied Mathematics, 61 (6). pp. 2168-2199. ISSN 1095-712X

Chapman, S. J. Derivation of the bidomain equations for a beating heart with a general microstructure. SIAM Journal of Applied Mathematics . ISSN 0036-1399 (Submitted)

Chapman, S. J. (2000) A hierarchy of models for type-II superconductors. SIAM Review, 42 (4). pp. 555-598.

Chapman, S. J. (1995) A mean-field model of superconducting vortices in three dimensions. SIAM Journal on Applied Mathematics, 55 (5). pp. 1259-1274. ISSN 1095-712X

Chapman, S. J. (1995) Stability of travelling waves in models of superconductivity. IMA Journal of Applied Mathematics, 54 (2). pp. 159-169. ISSN 1464-3634

Chapman, S. J. (1995) Superheating Field of Type II Superconductors. SIAM Journal on Applied Mathematics, 55 (5). pp. 1233-1258. ISSN 1095-712X

Chapman, S. J. (1999) Vacuum moulding of a superplastic in two dimensions. IMA Journal of Applied Mathematics, 63 (3). pp. 217-246. ISSN 1464-3634

Chapman, S. J. and Du, Qiang and Gunzburger, Max D (1995) On the Lawrence–Doniach and Anisotropic Ginzburg–Landau Models for Layered Superconductors. SIAM Journal on Applied Mathematics, 55 (1). pp. 156-174. ISSN 1095-712X

Chapman, S. J. and Heron, D. R. (2003) A hierarchy of models for superconducting thin films. SIAM Journal of Applied Mathematics, 63 (6). pp. 2087-2127. ISSN 0036-1399

Chapman, S. J. and Heron, D. R. (1998) The motion of superconducting vortices in thin films of varying thickness. SIAM Journal on Applied Mathematics, 58 (6). pp. 1808-1825. ISSN 1095-712X

Chapman, S. J. and Howison, S. D. and Ockendon, J. R. (1992) Macroscopic models for superconductivity. SIAM Review, 34 (4). pp. 529-560. ISSN 0036-1445

Chapman, S. J. and Howls, C. J. and King, J. R. and Olde Daalhius, A. B. (2007) Why is a shock not a caustic? The higher-order Stokes phenomenon and smoothed shock formation. Nonlinearity, 20 (10). pp. 2425-2452. ISSN 0951-7715

Chapman, S. J. and King, J. R. (2003) The selection of Saffman-Taylor fingers by kinetic undercooling. Journal of Engineering Mathematics, 46 (1). pp. 1-32. ISSN 0022-0833

Chapman, S. J. and Lawry, J. M. H. and Ockendon, J. R. (1999) Ray theory for high-Péclet-number convection-diffusion. SIAM Journal on Applied Mathematics, 60 (1). pp. 121-135. ISSN 1095-712X

Chapman, S. J. and Lawry, J. M. H. and Ockendon, J. R. and Tew, R. H. (1999) On the theory of complex rays. SIAM Review, 41 (3). pp. 417-509. ISSN 0036-1445

Chapman, S. J. and Mortimer, D. B. (2005) Exponential asymptotics and Stokes lines in a partial differential equation. Proceedings of the Royal Society of London A, 461 (2060). pp. 2385-2421. ISSN 1364-5021

Chapman, S. J. and Richardson, Giles (1995) Motion of vortices in type II superconductors. SIAM Journal on Applied Mathematics, 55 (5). pp. 1275-1296. ISSN 1095-712X

Chapman, S. J. and Salazar, J. D. (2005) Asymptotic approximation of eigenvalues of vector equations. Eurpoean Journal of Applied Mathematics, 16 (4). pp. 447-466. ISSN 0956-7925

Chapman, S. J. and Vanden-Broeck, J. (2002) Exponential asymptotics and capillary waves. SIAM Journal on Applied Mathematics, 62 (6). pp. 1872-1898. ISSN 1095-712X

Denman, P. K. and McElwain, D. L. S. and Norbury, John (2006) Analysis of travelling waves associated with the modelling of aerosolised skin grafts. Bulletin of Mathematical Biology . (In Press)

Derfel, G and van Brunt, B and Wake, Graeme (2009) A Cell Growth Model Revisited. Not specified . (Submitted)

Edwards, C. and Howison, S. D. and Ockendon, H. and Ockendon, J. R. (2007) Nonclassical shallow water flows. IMA Journal of Applied Mathematics . (In Press)

Flach, E. H. and Schnell, S. and Norbury, John (2006) Limit cycles in the presence of convection, a first order analysis. Journal of Mathematical Chemistry . (In Press)

Fowler, A. C. (1985) The formation of freckles in binary alloys. IMA J. Appl. Math., 35 . pp. 159-174.

Haworth, Helen and Reisinger, Christoph (2006) Modeling basket credit default swaps with default contagion. Journal of Credit Risk . (Submitted)

Haworth, Helen and Reisinger, Christoph and Shaw, William T. (2006) Modelling bonds and credit default swaps using a structural model with contagion. Quantitative Finance . (Submitted)

Haworth, Helen and Reisinger, Christoph and Shaw, William T. (2006) Modelling bonds and credit default swaps using a structural model with contagion. Quantitative Finance . (Submitted)

Howell, P. D. and Ockendon, H. and Ockendon, J. R. Mathematical modelling of elastoplasticity at high stress. Proceedings of the Royal Society of London A . ISSN 1364-5021 (Submitted)

Howison, S. D. and Loutsenko, I. and Ockendon, J. R. (2006) A class of exactly solvable free-boundary inhomogeneous porous medium flows. Applied Mathematics Letters . (In Press)

Johnston, M. D. and Edwards, C. M. and Bodmer, W. F. and Maini, P. K. and Chapman, S. J. (2007) Mathematical modeling of cell population dynamics in the colonic crypt and in colorectal cancer. Proceedings of the National Academy of Sciences, 104 (10). pp. 4008-4013. ISSN 1091-6490

Korobeinikov, Andrei and Norbury, John and Wake, Graeme (2007) Long-term coexistence for a competitive system of spatially varying gradient reaction-diffusion equations. Nonlinear Analysis Series B: Real World Applications . ISSN 1468-1218 (Submitted)

Kozyreff, G. and Chapman, S. J. (2006) Asymptotics of large bound states of localized structures. Physical Review Letters, 97 (4). 044502. ISSN 0031-9007

Kozyreff, G. and Chapman, S. J. and Tlidi, M. (2003) Interaction of two modulational instabilities in a semiconductor resonator. Physical Review E, 68 (1). 015201. ISSN 1063-651X

Lee, M. E. M. and Ockendon, H. (2005) A continuum model for entangled fibres. European Journal of Applied Mathematics, 16 (2). pp. 145-160.

Marchant, Ben P. and Norbury, John and Byrne, H. M. (2006) Biphasic behaviour in malignant invasion. Mathematical Medicine and Biology, 23 (3). pp. 173-196.

Monoyios, Michael (2006) Characterisation of optimal dual measures via distortion. Decisions in Economics and Finance, 29 . pp. 95-119.

Monoyios, Michael (2003) Efficient option pricing with transaction costs. Journal of Computational Finance, 7 (1). pp. 107-128.

Monoyios, Michael (2004) Option pricing with transaction costs using a Markov chain approximation. Journal of Economic Dynamics and Control, 28 . pp. 889-913.

Monoyios, Michael (2004) Performance of utility based strategies for hedging basis risk. Quantitative Finance, 4 . pp. 245-255.

Norbury, John and Sander, G. C. and Scott, C. F. (2005) Corner solutions of the Laplace–Young equation. The Quarterly Journal of Mechanics and Applied Mathematics, 58 (1). pp. 55-71.

Norbury, John and Wei, Juncheng and Winter, Matthias (2002) Existence and stability of singular patterns in a Ginzburg–Landau equation coupled with a mean field. Nonlinearity, 15 (6). pp. 2077-2096.

Novokshanov, R. and Ockendon, J. R. (2006) Elastic-Plastic Modelling of Shaped Charge Jet Penetration. Proceedings of Royal Society of London A . pp. 1-21. ISSN 2006-1751

Ockendon, J. R. and Arinaminpathy, N. and Allen, J. (2006) Modelling an isolated dust grain in a plasma using matched asymptotic expansions. Plasma Physics . pp. 1-18. (In Press)

Ockendon, J. R. and Ockendon, H. and Novikovs, A. (2007) Numerical solutions of the unsteady Fanno model for compressible pipe flow. Journal of Fluid Mechanics, 579 . pp. 493-507.

Ockendon, J. R. and Voskoboinikov, Roman and Chapman, S. J. (2007) Continuum and discrete models of dislocation pile-ups. I Pile-up at a lock. Journal of the Mechanics and Physics of Solids, 55 (9). pp. 2007-2025. ISSN 0022-5096

Reisinger, Christoph and Wittum, Gabriel (2005) Efficient hierarchical approximation of high-dimensional option pricing problems. SIAM Journal on Scientific Computing . (Submitted)

Reisinger, Christoph and Wittum, Gabriel (2004) On multigrid for anisotropic equations and variational inequalities: pricing multi-dimensional European and American options. Computing and Visualization in Science, 7 (3-4). pp. 189-197. ISSN 1433-0369

Richardson, Giles and Chapman, S. J. (1998) Motion and homogenization of vortices in anisotropic Type II superconductors. SIAM Journal on Applied Mathematics, 58 (2). pp. 587-606. ISSN 1095-712X

Roose, T. and Chapman, S. J. and Maini, P. K. (2005) Mathematical models of avascular cancer. SIAM Review . (In Press)

Roose, T. and Chapman, S. J. and Maini, P. K. (2007) Mathematical models of avascular cancer. SIAM Review, 49 (2). pp. 179-208. ISSN 0036-1445

Scott, C. F. and Sander, G. C. and Norbury, John (2005) Computation of capillary surfaces for the Laplace–Young equation. The Quarterly Journal of Mechanics and Applied Mathematics, 58 (2). pp. 201-212.

Siegel, Michael and Caflisch, Russell E. and Howison, Sam (2004) Global existence, singular solutions, and ill-posedness for the Muskat problem. Communications on Pure and Applied Mathematics, LVII . pp. 1-38. (In Press)

Southern, James A. and Plank, Gernot and Vigmond, Edward J. and Whiteley, J. P. (2009) Solving the Coupled System Improves
Computational Efficiency of the Bidomain
Equations.
Not specified . (Submitted)

Wake, Graeme and Begg, R E (2009) Functional differential equations arising in cell-growth. Not specified . (Submitted)

Yeh, Li-Chin and Norbury, John (2005) Variational problems with singular perturbation. Nonlinear Analysis . (In Press)

Book Section

Cropp, R. A. and Norbury, John and Gabric, A. J. and Braddock, R. D. (2005) Modelling dimethylsulphide production at the Bermuda Atlantic time series (BATS). In: Applied Simulation and Modelling. ACTA Press. ISBN 0-88986-467-5

Norbury, John and Girardet, Christophe (2006) Gradient flow reaction/diffusion models in phase transitions. In: Dissipative Phase Transitions. Series on Advances in Mathematics for Applied Sciences, 71 . World Scientific. ISBN 981-256-650-3

Technical Report

Barrett, John W. and Suli, Endre (2011) Finite element approximation of finitely extensible nonlinear elastic dumbbell models for dilute polymers. Technical Report. EDP Sciences, SMAI. (Submitted)

Bosch, Jessica and Kay, David and Stoll, Martin and Wathen, A. J. (2013) Fast Solvers for Cahn-Hilliard Inpainting. Technical Report. SIAM. (Submitted)

Diening, Lars and Kreuzer, Christian and Suli, Endre (2012) Finite element approximation of steady flows of incompressible fluids with implicit power-law-like rheology. Technical Report. SINUM. (Submitted)

Kreuzer, Christian (2011) Reliable and efficient a posteriori error estimates for finite element approximations of the parabolic p-Laplacian. Technical Report. Springer. (Submitted)

Monk, Peter and Suli, Endre (1998) The adaptive computation of far-field patterns by a posteriori error estimations of linear functionals. Technical Report. SIAM. (Submitted)

Monk, Peter and Suli, Endre (1992) A Convergence Analysis of Yee's Scheme on Non-uniform Grids. Technical Report. Unspecified. (Submitted)

Olver, Sheehan (2010) Computation of equilibrium measures. Technical Report. Unspecified. (Submitted)

Olver, Sheehan (2009) Computing the Hilbert transform and its inverse. Technical Report. Unspecified. (Submitted)

Olver, Sheehan (2010) A general framework for solving Riemann-Hilbert problems
numerically.
Technical Report. Unspecified. (Submitted)

Olver, Sheehan (2009) Numerical solution of Riemann-Hilbert problems: Painleve II. Technical Report. Unspecified. (Submitted)

Pearson, John W. and Wathen, A. J. (2010) A New Approximation of the Schur Complement in Preconditioners for PDE Constrained Optimization. Technical Report. Wiley. (Submitted)

Sekimura, T. and Madzvamuse, A. and Wathen, A. J. and Maini, P. K. (2000) A Model for Colour Pattern Formation in the Butterfly Wing of Papilio dardanus. Technical Report. Unspecified. (Submitted)

Smears, Iain and Suli, Endre (2013) Discontinuous Galerkin finite element approximation of Hamilton-Jacobi-Bellman equations with Cordès coefficients. Technical Report. Unspecified. (Submitted)

Smears, Iain and Suli, Endre (2012) Discontinuous Galerkin finite element approximation of non-divergence form elliptic equations with Cordes coefficients. Technical Report. Unspecified. (Submitted)

Sousa, E. and Sobey, Ian (1998) Finite Difference Approximation of a Convection Diffusion Equation Near a Boundary. Technical Report. Unspecified. (Submitted)

Trefethen, Lloyd N. and Betcke, Timo (2005) Computed eigenmodes of planar regions. Technical Report. Unspecified. (Submitted)

Wendland, Holger (2010) A high-order approximation method for semilinear parabolic equations on spheres. Technical Report. UNSPECIFIED. (Unpublished)

Thesis

Baker, Ruth E. (2005) Periodic pattern formation in developmental biology: a study of the mechanisms underlying somitogenesis. PhD thesis, University of Oxford.

Bampfylde, C. J. (1999) Modelling rainforests. Masters thesis, University of Oxford.

Barge, S. (1999) Twistor theory and the K.P. equations. PhD thesis, University of Oxford.

Breward, C. J. W. (1999) The mathematics of foam. PhD thesis, University of Oxford.

Chapman, S. J. (1991) Macroscopic models of superconductivity. PhD thesis, University of Oxford.

Coats, J. (2002) High frequency asymptotics of antenna/structure interactions. PhD thesis, University of Oxford.

Cooke, W. (2000) Mathematics of crimping. PhD thesis, University of Oxford.

Epstein, D. (1999) Uncertain interest rate modelling. PhD thesis, University of Oxford.

Forclaz, A. (2002) Variational methods in materials science. PhD thesis, University of Oxford.

Fozard, J. (2001) Terrain slugging in near horizontal oilwells. Masters thesis, University of Oxford.

Fozard, John Andrew (2005) Diffraction and scattering of high frequency waves. PhD thesis, University of Oxford.

Gillow, K. A. (1998) Codimension-two free boundary problems. PhD thesis, University of Oxford.

Gillow, K. A. (1995) Modelling an experiment to study surface dilation effects. Masters thesis, University of Oxford.

Gilmour, I. (1999) Nonlinear model evaluation: $\iota$ shadowing, probabilistic prediction and weather forecasting. PhD thesis, University of Oxford.

Hall, R. (2000) A mathematical model for longitudinal bone growth. Masters thesis, University of Oxford.

Harriman, K. (1997) Sonar acoustics. Masters thesis, University of Oxford.

Harrison, R. (2001) A numerical study of the Schrödinger-Newton equations. PhD thesis, University of Oxford.

Howell, P. D. (1994) Extensional thin layer flows. PhD thesis, University of Oxford.

James, T. (2002) Numerical solution of advection-diffusion equations for radial flow. Masters thesis, University of Oxford.

Jones, G. W. (2003) Flow excitation of a finite curved elastic shell. Masters thesis, University of Oxford.

Kalamangalam, G. P. (1995) Nonlinear oscillations and chaos in chemical cardiorespiratory control. PhD thesis, University of Oxford.

Lee, M. E. M. (2001) Mathematical models of the carding process. PhD thesis, University of Oxford.

Lee, M. E. M. (1997) Mechanisms of carding. Masters thesis, University of Oxford.

McBurnie, D. (2000) Instability of stratified two-fluid flow in a Venturi flow meter. Masters thesis, University of Oxford.

McMillan, E. (2003) Atomistic to continuum models for crystals. PhD thesis, University of Oxford.

Ng, F. S. L. (1998) Mathematical modelling of subglacial drainage and erosion. PhD thesis, University of Oxford.

Noon, C. (1996) Secondary frost heave in freezing soils. PhD thesis, University of Oxford.

Oliver, J. M. (1998) The thinning of the liquid layer over a probe in two-phase flow. Masters thesis, University of Oxford.

Parnell, W. (2000) Elastic wave scattering from a strained region. Masters thesis, University of Oxford.

Poole, Chris (2005) Penetration of a shaped charge. PhD thesis, University of Oxford.

Poole, Christopher James (2001) Shrapnel motion. Masters thesis, University of Oxford.

Raynaud, X. (2001) Shape optimisation of optical waveguides. Masters thesis, University of Oxford.

Roose, T. (2000) Mathematical model of plant nutrient uptake. PhD thesis, University of Oxford.

Schoof, C. (2002) Mathematical models of glacier sliding and drumlin formation. PhD thesis, University of Oxford.

Sengul, Yasemin (2010) Well-posedness of dynamics of microstructure in solids. PhD thesis, University of Oxford.

Smallbone, K. (2007) The role of acidity in tumour development. PhD thesis, University of Oxford.

Southern, J. (2002) Vibrational properties of fibre reinforced hoses. Masters thesis, University of Oxford.

van Aarde, J. (2001) Pricing techniques for the oil industry. Masters thesis, University of Oxford.

White, A. J. P. (2001) The effects of ionic surfactants on expanding free surfaces. Masters thesis, University of Oxford.

Whitehouse, S. G. (1995) Phase-amplitude dynamics of the Ginzburg-Landau equation with rapid forcing. Masters thesis, University of Oxford.

Whitehouse, S. G. (1999) POD-Galerkin modelling of the Martian atmosphere. PhD thesis, University of Oxford.

Yang, X. S. (1997) Mathematical modelling of compaction and diagenesis in sedimentary basins. PhD thesis, University of Oxford.

Zhang, Chaoyan (2012) Robust Hedging of Variance Swaps: Discrete Sampling & Co-maturing European Options. Masters thesis, University of Oxford.

This list was generated on Sat Jul 26 03:11:47 2014 BST.